MathSciNet Relay Station
MathSciNet bibliographic data
MR1926851 (2003g:58022) 58E20 (35B40 35K55 35K65 53C44)
Chen, Chao-Nien; Cheung, L. F.; Choi, Y. S.; Law, C. K. On the blow-up of heat flow for conformal 3-harmonic maps. Trans. Amer. Math. Soc. 354 (2002), no. 12, 5087–5110 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement